MAUDE Adverse Event Report: EXACTECH, INC. LOGIC; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED,

EXACTECH, INC. LOGIC; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED,
Model Number LOGIC CR TIB INSERT SLOPE++, SZ 4, 9MM
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Pain (1994); Osteolysis (2377); Unspecified Musculoskeletal problem (4535)
Date of Event 08/15/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitants: 02-010-03-0340 - logic cr femoral cem, right, sz 4 sn: (b)(4).02-012-45-4040 - lgc tibial fit tray cem sz 4f / 4t sn: (b)(4).200-02-32 - three peg patella 32mm sn: (b)(4).Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
It was reported that a 59 yo male patient, who had a primary right tka exactech cr on the right knee on (b)(6) 2015, presented to the office dissatisfied.The patient stated they were never really happy with the knee replacement post operatively, and presented with current pain, stiffness, and after x-ray examination signs of osteolysis affecting the bone.The patient was negative for any pre-op inflammatory testing.The poly insert initially implanted was researched within the knee poly recall database and is a poly that is affected by the recall.Revision surgery performed on (b)(6) 2022, approximately 7 years 1 month post the initial implant procedure.The surgeon opened the primary cr tka incision, performed a synovectomy, examined the knee joint, then removed the original slope ++ 9mm poly.The poly had a small amount of wear and pitting and oxidation directly at the articular surface, some wear on the edge but a mostly intact implant.The metal components were checked with a bone tamp and showed to be well fixed.The surgeon cleaned up the back of the knee joint and continued a synovectomy.Then requested to trial a 9mm crc poly trail.The 9mm crc trail for the size 4 was taken through rom and the surgeon felt the knee was stable with that option.The trial was removed and the knee was irrigated well.Bone grafting was performed around the femoral notch and medial/lateral edges of the femoral component to fill in any bone gaps from osteolysis.The new poly implant was requested to be opened and the 9mm crc poly for a size 4 was implanted.The knee was lightly irrigated and closed.There was a 15-to-30-minute delay during the surgery as extra time was taken to clean out the surgical site and swap/revise the poly.Time was taken to debride the bone and graft any osteolysis defects.The patient left the or in stable condition following the event.The poly from the original surgery is being returned.
 
Additional Manufacturer Narrative
H6: based on review of all available information, there is no evidence to suggest that the reported event is related to any design issues.Time taken to clean out a surgical site as part of the revision is not considered a surgical delay.The cause of the pain and subsequent revision cannot be conclusively determined; however, it is most likely related to the patient¿s underlying condition.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: b1, b2, d7a, h6: clinical codes, component code, types, findings and investigation conclusion., h11.The revision reported was likely the result of prosthesis wear, pain, stiffness, and osteolysis.The reported prosthesis wear was able to be confirmed.The cause of the prosthesis wear could not be conclusively determined, but patient factors (i.E., bmi) may be a contributing factor.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
LOGIC
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED,
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key15420887
Report Number1038671-2022-01113
Device Sequence Number19472023
Product Code JWH
UDI-Device Identifier10885862174512
UDI-Public10885862174512
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K111400
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/13/2020
Device Model NumberLOGIC CR TIB INSERT SLOPE++, SZ 4, 9MM
Device Catalogue Number02-012-49-4009
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/15/2022
Supplement Date Received by Manufacturer09/30/2022
03/25/2026
Initial Report FDA Received Date09/14/2022
Supplement Report FDA Received Date10/26/2022
04/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/17/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0021-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age59 YR
Patient SexMale